Wildfire, Wagoner
- When
- January 16, 4:00 PM CST to 6:00 PM CST
- Where
- Wagoner forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 35.961, -95.521 (the zone’s center; the record gives no point)
The Wagoner fire department fought a grass fire near Elevator Road at the Verdigris River.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
The Wagoner fire department fought a grass fire near Elevator Road at the Verdigris River.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jan 16, 3:04 PM CST, 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 304 PM CST MON JAN 16 2006 .DISCUSSION... AREAS OF LIGHT RAIN CONTINUE THIS AFTERNOON ACROSS PORTIONS OF NORTHWEST ARKANSAS IN VERY STRONG SUB-TROPICAL JET. COLD FRONT CURRENTLY LOCATED NEAR A MIAMI...HENRYETTA LINE...WILL CONTINUE TO PUSH SOUTHEAST ACROSS THE REMAINDER OF FA THIS EVENING. COULD SEE SHOWERS REDEVELOP ALONG FRONTAL BOUNDARY BY 00Z...MAINLY EAST OF A FYV...HUGO LINE. WARM LOW LEVEL TEMPERATURES WILL LIKELY KEEP PRECIPITATION ALL RAIN BEFORE SHIFTING EAST OF THE AREA BY MIDNIGHT. SKIES WILL LIKELY CLEAR FROM WEST TO EAST LATE TONIGHT INTO TUESDAY MORNING WITH MOSTLY SUNNY SKIES ACROSS THE ENTIRE AREA BY TUESDAY AFTERNOON. TUESDAY NIGHT WITH CLEAR SKIES/LIGHT WINDS... SHOULD SEE TEMPS DROP OFF INTO THE 20S ACROSS MOST OF THE AREA. BIG WARMUP HOWEVER EXPECTED DURING THE DAY WEDNESDAY AS LOW LEVEL WESTERLY FLOW DEVELOPS. FIRE WEATHER THREAT SHOULD ALSO INCREASE WEDNESDAY AND THURSDAY AS WINDS REMAIN GUSTY BOTH DAYS...WITH LIMITED MOISTURE RETURN. NEXT SYSTEM STILL EXPECTED ON FRIDAY WITH A MILD START FRIDAY MORNING AS STRONG SOUTHERLY WINDS ADVECT LOW TO MID 50 DEWPOINTS BACK INTO THE AREA BY 12Z. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ALONG THE DRY LINE AS SURFACE LOW PRESSURE TRACKS ACROSS FAR NORTHEAST OKLAHOMA BY LATE AFTERNOON. STILL TOO EARLY TO KNOW IS SYSTEM WILL BRING ANY SIGNIFICANT RAINFALL. LATEST GFS SOLUTION HAS TRENDED TO A DRIER SOLUTION WITH MAIN PRECIP ACROSS SOUTHEAST KANSAS...NORTH OF SURFACE LOW TRACK. && .PRELIMINARY POINT TEMPS/POPS... TUL 34 50 27 64 / 10 10 0 0 FSM 38 48 27 64 / 40 10 0 0 MLC 35 50 27 67 / 10 10 0 0 BVO 32 49 24 64 / 10 10 0 0 FYV 32 43 24 60 / 30 10 0 0 BYV 32 41 24 60 / 40 10 0 0 MKO 35 46 26 62 / 10 10 0 0 MIO 32 45 26 62 / 10 10 0 0 F10 34 48 27 65 / 10 10 0 0 HHW 38 50 29 67 / 40 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 18 LONG TERM FORECASTER ID= 12
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1247 PM CST MON JAN 16 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1247 PM CST MON JAN 16 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FIRE WEATHER DANGER. RISK...ELEVATED...SPREADINDEX=52. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ANOTHER MILD DAY WAS OCCURRING ACROSS THE AREA TODAY. WINDS WERE GENERALLY 10 TO 20 MILES AN HOUR WITH A FEW HIGHER GUSTS. DRY VEGETATION AND THIS WARM AND BREEZY WEATHER ARE COMBINING FOR ANOTHER DAY OF HIGH FIRE DANGER. FIRE PERSONEL SHOULD BE AWARE THE WIND WILL SHIFT DIRECTIONS THIS AFTERNOON AND EARLY THIS EVENING AS A COLD FRONT PUSHES SOUTHEAST ACROSS THE AREA. THERE WILL BE PLENTY OF CLOUDS...BUT ANY RAIN THAT OCCURS WILL BE VERY LIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HIGH FIRE WEATHER POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... WITH LITTLE RAINFALL EXPECTED...THE FIRE DANGER WILL REMAIN HIGH MUCH OF THE UPCOMING WEEK. THERE WILL BE A CHANCE FOR THUNDERSTORMS FRIDAY AS A STRONG UPPER LEVEL SYSTEM TRACKS ACROSS THE PLAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, January 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5491376.